Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Volosivets S. S. Absolute Convergence of Single and Double Fourier Series on Multiplicative Systems. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 3, pp. 7-14. DOI: 10.18500/1816-9791-2009-9-3-7-14

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
31.08.2009
Full text:
(downloads: 158)
Language: 
Russian
Heading: 
UDC: 
517.518

Absolute Convergence of Single and Double Fourier Series on Multiplicative Systems

Autors: 
Volosivets Sergei Sergeevich, Saratov State University
Abstract: 

Two-dimensional analogs of famous Zygmund and Szasz tests for absolute convergence of Fourier – Vilenkin series are established. Also it is proved that two-dimensional Szasz test is the best possible in the certain sense.

References: 
  1. Голубов Б.И., Ефимов А.В., Скворцов В.А. Ряды и преобразования Уолша. М.: Наука, 1987.
  2. Moricz F. Approximation by double Walsh polynomials // Intern. J. Math. Math. Sci. 1992. V. 15, № 2. P. 209– 220.
  3. Зигмунд А. Тригонометрические ряды. Т. 1. М.: Мир, 1965.
  4. Szasz O. Fourier series and mean moduli of continuity // Trans. Amer. Math. Soc. 1937. V. 42, № 3. P. 366– 395.
  5. Агаев Г.Н., Виленкин Н.Я., Джафарли Г.М., Рубинштейн А.И. Мультипликативные системы функций и гармонический анализ на нуль-мерных группах. Баку: Элм, 1981.
  6. Схиртладзе И.А. Об абсолютной сходимости рядов Фурье – Уолша // Сообщ. АН ГССР. 1971. Т. 64, № 2. С. 273–276.
  7. Схиртладзе И.А. Об абсолютной сходимости и суммируемости простых и кратных рядов Фурье – Уолша // Сообщ. АН ГССР. 1973. Т. 69, № 1. С. 17–20.
  8. Tateoka J. Absolute convergence of double Walsh – Fourier series // Acta Sci. Math. (Szeged). 2006. V. 72, № 1–2. P. 101–115.
  9. Sunouchi G.I. Notes on Fourier analysis. XI. On the absolute summability of Fourier series // J. Math. Soc. Japan. 1949. V. 1, № 2. P. 122–129.
  10. Жак И.Е., Тиман М.Ф. О суммировании двойных рядов // Мат. сб. 1954. Т. 35(77), № 1. С. 21–56.
  11. Волосивец С.С. Приближение функций ограниченной p-флуктуации полиномами по мультипликативным системам // Analysis Math. 1995. V. 21, № 1. P. 61–77.
  12. Izumi M., Izumi S. On absolute convergence of Fourier series // Arkiv f¨or Matematik. 1967. V. 7, № 12. P. 177–184.